Alert archive / Iowa / Wind Chill Warnings in 2010
Wind Chill Warning 1, NWS Des Moines, IA
NWS Des Moines, IA issued this wind chill warning at Jan 1, 2010, 2:24 PM CST for 20 counties in Iowa. It took effect at Jan 1, 2010, 6:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2010, 2:24 PM CST (20:24 UTC)
- In effect from
- Jan 1, 2010, 6:00 PM CST
- Expired
- Jan 2, 2010, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Des Moines, IA
Counties Black Hawk County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 118 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
263 WWUS43 KDMX 012024 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 224 PM CST FRI JAN 1 2010 ...BRUTALLY COLD TEMPERATURES ARE IN STORE FOR CENTRAL IOWA TONIGHT... .ARCTIC HIGH PRESSURE WILL CONTINUE TO PUSH INTO CENTRAL IOWA AND WILL USHER IN EVEN COLDER AIR THAN WHAT IS CURRENTLY IN PLACE. A CLEAR SKY AND FRESH SNOW WILL CREATE OPTIMAL COOLING CONDITIONS TONIGHT AND THE PRESENCE OF A NORTH WIND AT 10 TO 15 MPH WILL PRODUCE EXTREMELY DANGEROUS WIND CHILL VALUES...ESPECIALLY NORTH. IAZ004>007-015>017-023>028-033>039-020430- /O.NEW.KDMX.WC.W.0001.100102T0000Z-100102T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO 224 PM CST FRI JAN 1 2010 ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY. * WIND CHILL VALUES...WIND CHILL VALUES WILL BE FALLING THROUGH THE EARLY EVENING TO A RANGE FROM 35 TO 40 DEGREES BELOW ZERO FOR TONIGHT THROUGH 9AM SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IAZ044>050-057>062-070>075-081>086-092>097-020430- /O.NEW.KDMX.WC.Y.0009.100102T0000Z-100102T1500Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL... DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 224 PM CST FRI JAN 1 2010 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY. * WIND CHILL VALUES...WIND CHILL VALUES WILL BE FALLING THROUGH THE EARLY EVENING TO A RANGE FROM 20 TO 30 DEGREES BELOW ZERO FOR TONIGHT THROUGH 9AM SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ FAB
6 follow-up statements
171 WWUS43 KDMX 020001 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 601 PM CST FRI JAN 1 2010 ...BRUTALLY COLD TEMPERATURES CONTINUE TO FILTER INTO CENTRAL IOWA TONIGHT... .ARCTIC HIGH PRESSURE WILL CONTINUE TO PUSH INTO CENTRAL IOWA AND BRING A VERY COLD AND DRY AIR MASS TO THE STATE THROUGH SATURDAY. WITH CLEAR SKIES AND A FRESH SNOW PACK...OPTIMAL COOLING CONDITIONS ARE FORECAST TONIGHT INTO EARLY SATURDAY. IN ADDITION ...THE PRESENCE OF A NORTH WIND AT 10 TO 15 MPH WILL PRODUCE EXTREMELY DANGEROUS WIND CHILL VALUES THROUGHOUT THE STATE. IAZ004>007-015>017-023>028-033>039-020815- /O.CON.KDMX.WC.W.0001.000000T0000Z-100102T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO 601 PM CST FRI JAN 1 2010 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WIND CHILL VALUES...EXPECT WIND CHILL VALUES TO CONTINUE TO PLUMMET THROUGH THE LATE EVENING HOURS. AT 6 PM CST...THE COLDEST TEMPERATURES AND WIND CHILL VALUES WERE BE LOCATED ALONG AND NORTH OF HIGHWAY 20...WITH ESTHERVILLE REPORTING A WIND CHILL VALUE OF 30 BELOW ZERO. LOOK FOR WIND CHILL VALUES OF 30 TO 40 BELOW ZERO THE REMAINDER OF TONIGHT THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IAZ044>050-057>062-070>075-081>086-092>097-020815- /O.CON.KDMX.WC.Y.0009.000000T0000Z-100102T1500Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL... DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 601 PM CST FRI JAN 1 2010 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WIND CHILL VALUES...WIND CHILL VALUES WILL CONTINUE TO DROP THROUGH THE REST OF THE EVENING AND INTO EARLY SATURDAY MORNING. WIND CHILL VALUES OF 20 TO 30 DEGREES BELOW ZERO FOR TONIGHT THROUGH 9AM SATURDAY GENERALLY SOUTH OF HIGHWAY 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KLP
043 WWUS43 KDMX 020313 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 913 PM CST FRI JAN 1 2010 ...BRUTALLY COLD TEMPERATURES CONTINUE TO FILTER INTO CENTRAL IOWA OVERNIGHT TONIGHT... .ARCTIC HIGH PRESSURE WILL CONTINUE TO PUSH INTO CENTRAL IOWA AND BRING A VERY COLD AND DRY AIR MASS TO THE STATE THROUGH SATURDAY. WITH CLEAR SKIES AND A FRESH SNOW PACK...OPTIMAL COOLING CONDITIONS ARE FORECAST THROUGH EARLY SATURDAY. IN ADDITION...THE PRESENCE OF A NORTH WIND AT 10 TO 15 MPH WILL PRODUCE EXTREMELY DANGEROUS WIND CHILL VALUES THROUGHOUT THE STATE. IAZ004>007-015>017-023>028-033>039-021115- /O.CON.KDMX.WC.W.0001.000000T0000Z-100102T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO 913 PM CST FRI JAN 1 2010 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WIND CHILL VALUES...EXPECT WIND CHILL VALUES TO CONTINUE TO PLUMMET THROUGH THE LATE EVENING HOURS. AT 9 PM CST...WIND CHILL READINGS WERE AS LOW AS 35 BELOW ZERO NEAR THE IOWA AND MINNESOTA BORDER...WITH MANY OTHER AREAS NORTH OF HIGHWAY 20 RECEIVING WIND CHILL VALUES AROUND 30 BELOW ZERO. EVEN COLDER WIND CHILL VALUES OF 30 TO 40 BELOW ZERO ARE LIKELY DURING THE OVERNIGHT HOURS INTO SATURDAY MORNING ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IAZ044>050-057>062-070>075-081>086-092>097-021115- /O.CON.KDMX.WC.Y.0009.000000T0000Z-100102T1500Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL... DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 913 PM CST FRI JAN 1 2010 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WIND CHILL VALUES...WIND CHILL VALUES WILL CONTINUE TO DROP THROUGH THE OVERNIGHT HOURS INTO SATURDAY MORNING. WIND CHILL VALUES OF 20 TO 30 DEGREES BELOW ZERO FOR TONIGHT THROUGH 9AM SATURDAY GENERALLY SOUTH OF HIGHWAY 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
095 WWUS43 KDMX 020556 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1156 PM CST FRI JAN 1 2010 ...BRUTALLY COLD TEMPERATURES CONTINUE TO FILTER INTO CENTRAL IOWA OVERNIGHT TONIGHT... .ARCTIC HIGH PRESSURE WILL CONTINUE TO PUSH INTO CENTRAL IOWA AND BRING A VERY COLD AND DRY AIR MASS TO THE STATE THROUGH SATURDAY. CLEAR SKIES AND A FRESH SNOW PACK...PRIME COOLING CONDITIONS ARE FORECAST THROUGH EARLY SATURDAY. IN ADDITION...THE PRESENCE OF A NORTH WIND AT 10 TO 15 MPH WILL PRODUCE EXTREMELY DANGEROUS WIND CHILL VALUES THROUGHOUT THE STATE. IAZ004>007-015>017-023>028-033>039-021400- /O.CON.KDMX.WC.W.0001.000000T0000Z-100102T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO 1156 PM CST FRI JAN 1 2010 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WIND CHILL VALUES...EXPECT WIND CHILL VALUES TO CONTINUE TO RANGE FROM 30 TO 40 BELOW ZERO GENERALLY NORTH OF HIGHWAY 20 THROUGH SATURDAY MORNING. THE LOWEST WIND CHILL VALUES ARE ANTICIPATED NEAR THE IOWA AND MINNESOTA BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IAZ044>050-057>062-070>075-081>086-092>097-021400- /O.CON.KDMX.WC.Y.0009.000000T0000Z-100102T1500Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL... DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 1156 PM CST FRI JAN 1 2010 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WIND CHILL VALUES...WIND CHILL VALUES WILL CONTINUE TO DROP THROUGH THE OVERNIGHT HOURS INTO SATURDAY MORNING. WIND CHILL VALUES OF 20 TO 30 DEGREES BELOW ZERO THROUGH SATURDAY MORNING...GENERALLY SOUTH OF HIGHWAY 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
975 WWUS43 KDMX 020917 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 317 AM CST SAT JAN 2 2010 ...BRUTALLY COLD TEMPERATURES CONTINUE THROUGH THE MORNING... .ARCTIC HIGH PRESSURE WILL CONTINUE OVER CENTRAL IOWA WITH A BITTER COLD AND DRY AIR MASS THROUGH LATE MORNING. THE PRESENCE OF A NORTH WIND AT 10 TO 15 MPH WILL PRODUCE EXTREMELY DANGEROUS WIND CHILL VALUES THROUGHOUT THE STATE THROUGH THE MORNING HOURS. IAZ004>007-015>017-023>028-033>039-021500- /O.CON.KDMX.WC.W.0001.000000T0000Z-100102T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO 317 AM CST SAT JAN 2 2010 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND CHILL VALUES...EXPECT WIND CHILL VALUES TO CONTINUE TO RANGE FROM 30 TO 40 BELOW ZERO GENERALLY NORTH OF HIGHWAY 20 THROUGH SATURDAY MORNING. THE LOWEST WIND CHILL VALUES ARE ANTICIPATED NEAR THE IOWA AND MINNESOTA BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IAZ044>050-057>062-070>075-081>086-092>097-021500- /O.CON.KDMX.WC.Y.0009.000000T0000Z-100102T1500Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL... DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 317 AM CST SAT JAN 2 2010 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND CHILL VALUES...WIND CHILL VALUES WILL CONTINUE TO DROP THROUGH THE OVERNIGHT HOURS INTO SATURDAY MORNING. WIND CHILL VALUES OF 20 TO 30 DEGREES BELOW ZERO THROUGH SATURDAY MORNING...GENERALLY SOUTH OF HIGHWAY 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ REV
353 WWUS43 KDMX 021237 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 637 AM CST SAT JAN 2 2010 ...BRUTALLY COLD TEMPERATURES CONTINUE THROUGH THIS MORNING... .ARCTIC HIGH PRESSURE WILL CONTINUE OVER CENTRAL IOWA WITH A BITTER COLD AND DRY AIR MASS THROUGH LATE MORNING. THE PRESENCE OF A NORTH WIND AT 10 TO 15 MPH WILL PRODUCE EXTREMELY DANGEROUS WIND CHILL VALUES THROUGHOUT THE STATE THROUGH THE MORNING HOURS. IAZ004>007-015>017-023>028-033>039-021500- /O.CON.KDMX.WC.W.0001.000000T0000Z-100102T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO 637 AM CST SAT JAN 2 2010 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * VERY DANGEROUS WIND CHILL VALUES...EXPECT WIND CHILL VALUES TO CONTINUE TO RANGE FROM 30 TO 50 BELOW ZERO GENERALLY NORTH OF HIGHWAY 20 THROUGH THIS MORNING. THE LOWEST WIND CHILL VALUES ARE ANTICIPATED NEAR THE IOWA AND MINNESOTA BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IAZ044>050-057>062-070>075-081>086-092>097-021500- /O.CON.KDMX.WC.Y.0009.000000T0000Z-100102T1500Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL... DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 637 AM CST SAT JAN 2 2010 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND CHILL VALUES...DANGEROUS WIND CHILL VALUES WILL CONTINUE. WIND CHILL VALUES OF 20 TO 35 DEGREES BELOW ZERO ARE EXPECTED THROUGH THIS MORNING...GENERALLY SOUTH OF HIGHWAY 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ REV
561 WWUS43 KDMX 021514 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 914 AM CST SAT JAN 2 2010 ...VERY COLD TEMPERATURES WILL CONTINUE TODAY... .ARCTIC HIGH PRESSURE WILL REMAIN OVER IOWA THIS AFTERNOON WITH A BITTER COLD AIRMASS THROUGH THE DAY. ALTHOUGH WIND SPEEDS SHOULD BE ONLY RANGE FROM 5 TO 10 MPH...WIND CHILL TEMPERATURES WILL REMAIN DANGEROUSLY COLD ACROSS NORTHERN IOWA. IAZ004>007-015>017-023>028-035>039-022315- /O.EXP.KDMX.WC.W.0001.000000T0000Z-100102T1500Z/ /O.NEW.KDMX.WC.Y.0010.100102T1514Z-100103T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE... WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO 914 AM CST SAT JAN 2 2010 ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WIND CHILL WARNING IS NO LONGER IN EFFECT. * SHORT TERM TRENDS...WIND CHILL TEMPERATURES WILL SLOWLY IMPROVE THROUGH NOON. VALUES INITIALLY FROM 30 TO 50 BELOW ZERO WILL MODERATE TO 20 TO 30 BELOW ZERO BY LATE MORNING. * WIND CHILL VALUES...LOOK FOR WIND CHILL VALUES TO RANGE FROM 20 TO 30 BELOW ZERO THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ IAZ033-034-021615- /O.EXP.KDMX.WC.W.0001.000000T0000Z-100102T1500Z/ SAC-CALHOUN- INCLUDING THE CITIES OF...SAC CITY...ROCKWELL CITY 914 AM CST SAT JAN 2 2010 ...WIND CHILL WARNING HAS EXPIRED... THE WIND CHILL WARNING IS NO LONGER IN EFFECT. * SHORT TERM TRENDS...IT WILL REMAIN BITTERLY COLD THIS MORNING AS TEMPERATURES SLOWLY CLIMB TO 5 TO 10 BELOW. WIND CHILL TEMPERATURES WILL IMPROVE TO ABOVE 20 BELOW ZERO BY LATE MORNING. $$ IAZ044>050-057>062-070>075-081>086-092>097-021615- /O.EXP.KDMX.WC.Y.0009.000000T0000Z-100102T1500Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL... DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 914 AM CST SAT JAN 2 2010 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * SHORT TERM TRENDS...IT WILL REMAIN BITTERLY COLD THIS MORNING AS TEMPERATURES SLOWLY CLIMB TO ZERO TO 5 BELOW. WIND CHILL TEMPERATURES WILL IMPROVE TO ABOVE 20 BELOW ZERO LATE THIS MORNING. $$ JOHNSON
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind chill warning went out at Jan 1, 11:35 AM CST, 2 hours 49 minutes earlier.
Area forecast discussion, Jan 1, 11:35 AM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1135 AM CST FRI JAN 1 2010 .UPDATED AVIATION DISCUSSION 01/18Z. .SHORT TERM /TODAY/... ARCTIC HIGH PRESSURE BUILDING SOUTH TODAY WILL CONTINUE THE TREND TOWARD MUCH COLDER TEMPERATURES FOR THE REMAINDER OF NEW YEARS DAY. NOTHING CHANGES NEW YEARS DAY...YOU TOO...CAN SING IT. SUBJECTIVE SURFACE ANALYSIS SHOWS WEAK LEE SIDE TROUGHING OVER SOUTHEAST WYOMING AT 06Z...A WEAK UPPER LEVEL DISTURBANCE AT H700...COUPLED WITH SOME WEAK FRONTOGENETICAL FORCING BETWEEN 12 AND 18Z THIS AM SHOULD RESULT IN A PERIOD OF LIGHT SNOW OVER THE SOUTHWEST. THOUGH MOISTURE PROFILES REMAIN RATHER MEAGER...THE COLD AIR ARRIVING SHOULD BE ENOUGH TO SQUEEZE OUT A FEW HUNDREDTHS OVER THE SOUTHWEST REACHES OF THE FORECAST AREA. COUPLED WITH SNOW RATIOS APPROACHING 17:1 FOR THE MORNING HOURS...AND A TRACE TO 0.5 INCHES (MAX) IS POSSIBLE OVER THE SOUTHWEST THIRD OF THE AREA. THE METRO MAY RECEIVE A BIT MORE THAN A TRACE...ENOUGH TO DUST THE SIDEWALK. H850 COLD AIR ADVECTION WILL REMAIN FOR THE ENTIRE DAY WITH TEMPS SLIDING OFF FROM -8C SOUTH TO -16C NORTH AT 12Z TO -13C SOUTH TO -18C NORTH BY 00Z. THOUGH SOME SUN MAY RETURN BY LATE AFTERNOON...LITTLE RISE IN TEMP IS EXPECTED DUE TO THE BULK OF THE DAY BEING PARTLY SUNNY TO CLOUDY. AS THE HIGH PINCHES SOUTHWARD DURING THE LATE MORNING HOURS...A PERIOD OF STRONGER MIXING WILL OCCUR FROM LATE MORNING THROUGH AFTERNOON. THIS WILL RESULT IN SOME WIND GUSTS TO OVER 20 MPH AND MAINTAIN QUITE A CHILL IN THE AIR. WILL ALLOW THE WC.Y ADVISORY TO EXPIRE AT 9 AM AS VALUES WILL GENERALLY REMAIN ABOVE CRITERIA FOR THE BALANCE OF THE DAYLIGHT HOURS. .LONG TERM /TONIGHT THROUGH THURSDAY/... LARGE ARCTIC HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER ACRS IOWA DURING THE LONG TERM PERIOD. SUBSIDENCE WILL INCREASE QUICKLY THIS EVENING ON BACKSIDE OF DEPARTING SYSTEM WITH RAPID CLEARING IN THE EVENING. WITH NO CLOUDS...LIGHT NORTH WINDS AND AMPLE ARCTIC AIR...OVERNIGHT LOWS SHOULD DROP TO WELL BELOW ZERO IN CENTRAL IOWA. READINGS OF -20 OR LOWER ARE EXPECTED IN OUR FAR NORTHWEST OVER THE DEEP SNOWPACK AND CLOSER TO THE CENTER OF THE HIGH. IT IS LIKELY THAT WIND CHILL HEADLINES WILL BE NEEDED ONCE AGAIN AS TEMPS PLUMMET AND WINDS PUSH VALUES FROM 20 TO 35 BELOW ZERO IN MUCH OF THE CWA. DESPITE RELATIVELY SUNNY SKIES ON SATURDAY...LITTLE REBOUND IN TEMPS IS EXPECTED WITH READINGS BELOW ZERO FOR DAYTIME HIGHS ACRS THE NORTHERN HALF OF THE AREA. WL LIKELY BEGIN TO SEE SOME INCREASE IN CLOUDS IN THE WEST BY AFTERNOON AS THE NEXT IN A SERIES OF WAVES DROPS THROUGH THE PLAINS. WILL SEE SOME DECENT QG FORCING AND ISENTROPIC LIFT IN OUR FAR WEST BY SATURDAY NIGHT AND LIKELY WL SEE SOME LIGHT SNOW OR FLURRIES GRAZING OUR WEST DURING THE OVERNIGHT INTO SUNDAY MORNING. AT THIS POINT... ACCUMULATIONS WOULD BE RATHER LIGHT IN LOCATIONS THAT DO SEE THE SNOW. HOWEVER...THE NORTHEAST HALF OF THE CWA SHOULD REMAIN NEARLY CLOUD FREE DURING THIS TIME WITH TEMPERATURES AGAIN PLUMMETING ON SATURDAY NIGHT WITH LIGHT WINDS AND STRONG RADIATIONAL COOLING. LITTLE CHANGE IS FORESEEN INTO EARLY NEXT WEEK WITH THE RIDGE AXIS SITTING ACRS CENTRAL IA WITH AMPLE ARCTIC AIR TO KEEP TEMPERATURES WELL BELOW NORMAL. WILL HAVE TO WATCH A SYSTEM TOWARD THE MIDDLE OF NEXT WEEK THE DROPS OUT OF CANADA AND INTENSIFIES ACRS THE CENTRAL US. BOTH GFS AND EURO PRODUCE SOME SNOW ACRS IA ON WEDNESDAY FOLLOWED BY ANOTHER VERY COLD SHOT OF ARCTIC AIR. WELCOME TO THE NEW YEAR!! && .AVIATION... 01/18Z...ARCTIC HIGH PLOWING DOWN ON A NORTHERLY WIND AT 10-15 KTS WILL BRING CLEARING CONDITIONS TO THE TAF LOCATIONS. TIMING ON THE THE CONDITIONS BECOMING VFR IS ROUGHLY BY 21Z FOR KFOD/KALO...BY 00Z AROUND KDSM AND BY 03Z FOR KOTM. A NORTH WIND AROUND 10 KTS WILL MAINTAIN ITSELF OVERNIGHT. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/AVIATION...FAB LONG TERM...COGIL
Hazardous weather outlook, Jan 1, 2:24 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 224 PM CST FRI JAN 1 2010 IAZ044>050-057>062-070>075-081>086-092>097-022030- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 224 PM CST FRI JAN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY SOUTH OF HIGHWAY 20. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. VERY COLD TEMPERATURES TONIGHT COMBINED WITH A NORTH WIND AT 10 TO 15 MPH WILL PRODUCE WIND CHILL VALUES FROM 20 TO 30 BELOW NORTH OF INTERSTATE 80 IN THE ADVISORY AREA WITH WIND CHILL VALUES AROUND 20 BELOW FROM THE MISSOURI BORDER TO THE INTERSTATE 80 CORRIDOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WIND CHILL ADVISORY IS IN EFFECT FOR THE AREA THROUGH 9 AM SATURDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. TEMPERATURES WILL BE BITTERLY COLD FOR A PROLONGED PERIOD. LOWS WILL FREQUENTLY BE BELOW ZERO THROUGH EARLY NEXT WEEK WITH A LIGHT TO MODERATE NORTHWEST WIND. WIND CHILL READINGS MAY DIP INTO THE TEENS AND 20S BELOW ZERO AT TIMES AND ADDITIONAL WIND CHILL ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ004>007-015>017-023>028-033>039-022030- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 224 PM CST FRI JAN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY ALONG AND NORTH OF HIGHWAY 20. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND CHILL WARNING IS IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. NEAR RECORD LOW TEMPERATURES WILL OCCUR IN THE WARNING AREA TONIGHT AND THE BRUTALLY COLD TEMPERATURES COMBINED WITH A NORTH WIND AT 10 TO 15 MPH WILL PRODUCE WIND CHILL VALUES FROM 35 TO 40 DEGREES BELOW ZERO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WIND CHILL WARNING IS IN EFFECT FOR THE AREA THROUGH 9 AM SATURDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. ARCTIC HIGH PRESSURE WILL CONTINUE TO BE PART OF THE WEATHER STORY INTO NEXT WEEK AND ADDITIONAL WIND CHILL ADVISORIES OR WARNINGS WILL LIKELY BE NEEDED THROUGH THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FAB
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 2:24 PM CST | Wind Chill Advisory | DMX | Adair, Adams, Appanoose, Audubon, Boone, Carroll and 25 more | 19 hr |
Nearby
Wind Chill Warnings in Iowa, 2010Every wind chill warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.